MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS RAPIDPOINT 500 BLOOD GAS ANALYZER; RP 500

SIEMENS HEALTHCARE DIAGNOSTICS RAPIDPOINT 500 BLOOD GAS ANALYZER; RP 500
Catalog Number 10492730
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/10/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer stated that repeat testing was performed to confirm correct results.The cx, r1and paz files have been requested for investigation.The cause of this event is unknown.
 
Event or Problem Description
The customer reported a discrepant total hemoglobin run on the rp 500 when compared to a non-siemens lab analyzer and another rp 500.There is no report of injury due to this event.
 
Additional Manufacturer Narrative
Mfr site: updated contact office - name/address.Siemens reviewed the data files.The thb values for the patient samples in question appear valid.There is no indication of any performance issues with the thb.There is no data that suggestions that the co-ox module was mal-functioning.No interfering substances were identified, and no co-ox diagnostic errors were flagged.The thb values may have differed due to the separate patient draws or sampling handling.If the samples are not well mixed at the time of the test, the blood cells will settle and give a different result when compared to a well-mixed sample.Known differences within methodologies and sample matrices between the laboratory devices and the point of care systems may have influenced the discrepancies observed.The cause of this event is unknown.

Brand Name
RAPIDPOINT 500 BLOOD GAS ANALYZER
Common Device Name
RP 500
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS
511 benedict avenue
tarrytown NY 10591
MDR Report Key8545046
Report Number3002637618-2019-00050
Device Sequence Number400098
Product Code CHL
UDI-Device Identifier00630414589169
UDI-Public00630414589169
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K122539
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number10492730
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 04/11/2019
Supplement Date Received by Manufacturer04/26/2019
Initial Report FDA Received Date04/24/2019
Supplement Report FDA Received Date05/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age55 YR